MAUDE Adverse Event Report: NKUS LAB RNS-9703-019; REMOTE NETWORK STATION

NKUS LAB RNS-9703-019; REMOTE NETWORK STATION
Model Number RNS-9703-019
Medical Device Problem Codes Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer reported: "this morning at 8am the rns on 4a locked up and was not operational.The rns displayed the sectors, but no waveforms.When the mouse was moved the windows 7 wait circle showed on the screen and would not allow any actions to be taken with either the mouse or keyboard.We were forced to hard reset the monitor to get the central station rns to work again." the war room was unaffected by the rns lockup, and they were able to monitors the patients.The 4a unit is now operational.No patient harm was reported.Additional model information: concomitant medical products: the following device was used in conjunction with the model #: ni, serial #: ni.
 
Event or Problem Description
The biomedical engineer reported: "this morning at 8am the rns on 4a locked up and was not operational.The rns displayed the sectors, but no waveforms.When the mouse was moved the windows 7 wait circle showed on the screen and would not allow any actions to be taken with either the mouse or keyboard.We were forced to hard reset the monitor to get the central station rns to work again.".

Brand Name
RNS-9703-019
Common Device Name
REMOTE NETWORK STATION
Manufacturer (Section D)
NKUS LAB
5 jenner, suite 180
attn.: susan shadley
irvine CA 92618
Manufacturer (Section G)
NKUS LAB
5 jenner, suite 180
attn.: susan shadley
irvine CA 92618
Manufacturer Contact
susan shadley
5 jenner, suite 180
attn.: susan shadley
irvine, CA 92618
9492687708
MDR Report Key5501970
Report Number2032233-2015-00103
Device Sequence Number3084121
Product Code MHX
UDI-Device Identifier00851725007009
UDI-Public00851725007009
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K023475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-9703-019
Device Catalogue NumberRNS-9703-019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2015
Supplement Date Received by Manufacturer04/27/2015
Initial Report FDA Received Date03/15/2016
Supplement Report FDA Received Date03/15/2016
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown